×

zbMATH — the first resource for mathematics

Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution. (French) Zbl 0071.09002

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. ARONSZAJN. Sur l’unicité du prolongement des solutions des équations aux dérivées partielles elliptiques du 2e ordre, C. R. Acad. Sc. 242 (1956), p. 723-725. · Zbl 0074.31203
[2] H. BEHNKE und K. STEIN, Entwicklung analytischer funktionen auf riemannschen flächen, Math. Annalen, 120 (1948), p. 430-461. · Zbl 0038.23502
[3] N. BOURBAKI, Espaces vectoriels topologiques, Chap. I et II, Hermann, Paris, 1953. · Zbl 0050.10703
[4] H. CARTAN, Idéaux et modules de fonctions analytiques de variables complexes, Bull. Soc. Math. de France, 78 (1950), p. 28-64. · Zbl 0038.23703
[5] H. CARTAN, Séminaire E. N. S., 1951-1952, (polycopié).
[6] H. CARTAN, Variétés analytiques complexes et cohomologie, Colloque sur les fonctions de plusieurs variables, Bruxelles, 1953, p. 41-55. · Zbl 0053.05301
[7] T. CARLEMAN, Sur LES systèmes linéaires aux dérivées partielles du premier ordre à deux variables, C. R. Acad. Sc. 197 (1953), p. 471-474. · Zbl 0007.16202
[8] J. DELSARTE, LES fonctions moyenne-périodiques. Journal Math. pures et appl., série 9, t. 14 (1935), p. 403-453. · JFM 61.1185.02
[9] J. DIEUDONNÉ et L. SCHWARTZ, La dualité dans LES espaces (F) et (LF), Ann. Inst. Fourier (1949). p. 61-101. · Zbl 0035.35501
[10] K. O. FRIEDRICHS, Differentiability of solutions of linear elliptic equations, Comm. Pures & Appl. Math. (1953), p. 299-326. · Zbl 0051.32703
[11] L. GÅRDING, Dirichlet’s problem for linear elliptic partial differential equations, Math. Scand., 1 (1953), p. 55-72. · Zbl 0053.39101
[12] A. GROTHENDIECK, Sur LES espaces de solutions d’une classe générale d’équations aux dérivées partielles, Journal Anal. Math., Jérusalem (1952-1953), p. 243-280. · Zbl 0051.08801
[13] A. GROTHENDIECK, Sur LES espaces (F) et (DF), Summa Brasiliensis Math., 3, 6 (1954), p. 57-121. · Zbl 0058.09803
[14] A. GROTHENDIECK, Produits tensoriels topologiques et espaces nucléaires, Memoirs of the Amer. Math. Soc. · Zbl 0064.35501
[15] A. GROTHENDIECK, Résumé des résultats essentiels dans la théorie des produits tensoriels topologiques et des espaces nucléaires, Ann. Inst. Fourier (1952), p. 73-112. · Zbl 0055.09705
[16] F. JOHN, General properties of solutions of linear elliptic partial differentials equations, Symposium on spectral theory and differentials problems, Oklahoma (1951), p. 113-175. · Zbl 0067.07601
[17] J. P. KAHANE, Sur quelques problèmes d’unicité et de prolongement relatifs aux fonctions approchables par des sommes d’exponentielles, Ann. Inst, Fourier (1953-1954), p. 39-130. · Zbl 0064.35903
[18] P. D. LAX, On Cauchy problem for hyperbolic équations, and the differentiability of solutions of elliptic equations, Comm. Pures & Appl. Math. (1955), p. 615-631. · Zbl 0067.07502
[19] E. LINDELÖF, Sur LES fonctions entières d’ordre entier, Ann. E. N. S., 22 (1905), p. 369-395. · JFM 36.0479.01
[20] J.-L. LIONS, Supports dans la transformation de Laplace, Journal Anal. Math., Jérusalem (1952-1953), p. 369-380. · Zbl 0051.33504
[21] J.-L. LIONS et L. SCHWARTZ, Problèmes aux limites sur certains espaces fibrés, Acta. Math., 94 (1955), p. 155-159. · Zbl 0068.30903
[22] B. MALGRANGE, Equations aux dérivées partielles à coefficients constants. Solution élémentaire, C. R. Acad. Sc., 237 (1953), p. 1620-1622. · Zbl 0052.34202
[23] B. MALGRANGE, Equations aux dérivées partielles à coefficients constants. 2 : Equations avec second membre, C. R. Acad. Sc., 238 (1954), p. 196-198. · Zbl 0056.10702
[24] B. MALGRANGE, Sur quelques propriétés des équations de convolution, C. R. Acad. Sc., 238 (1954), p. 2219-2221. · Zbl 0055.10203
[25] B. MALGRANGE, Formes harmoniques sur des espaces de Riemann à ds2 analytique, C. R. Acad. Sc., 240 (1955), p. 1958-1960. · Zbl 0064.34304
[26] H. MUGGLI, Differentialgleichungen unendlichhöher ordnung mit konstanten koeffizienten, Comm. math. Helvetici, 11 (1938-1939), p. 151-179. · JFM 64.0426.02
[27] I. G. PETROWSKY, Sur l’analyticité des solutions des systèmes d’équations différentielles, Mat. Sbornik, 5 (1938), p. 3-68. · JFM 65.0405.02
[28] G. de RHAM, Variétés différentiables, Hermann, Paris 1955. · Zbl 0065.32401
[29] L. SCHWARTZ, Théorie des distributions, t. 1 et 2, Hermann, Paris 1950-1951. · Zbl 0042.11405
[30] L. SCHWARTZ, Théorie générale des fonctions moyenne-périodiques, Ann. of. Math., 48 (1947), p. 857-929. · Zbl 0030.15004
[31] L. SCHWARTZ, Séminaire1953-1954 (polycopié).
[32] L. SCHWARTZ, Séminaire1954-1955 (polycopié).
[33] L. SCHWARTZ, Homomorphismes et applications complètement continues, C. R. Acad. Sc., 236 (1953), p. 2472-2473. · Zbl 0050.33301
[34] L. SCHWARTZ et J. DIEUDONNÉ, Voir J. Dieudonné et L. Schwartz.
[35] L. SCHWARTZ et J. L. LIONS, Voir J. L. Lions et L. Schwartz.
[36] J. P. SERRE, Un théorème de dualité, Comm. Math. Helvet., 29 (1955), p. 9-26. · Zbl 0067.16101
[37] K. STEIN und H. BEHNKE, Voir H. Behnke und K. Stein.
[38] G. VALIRON, Sur LES solutions des équations différentielles linéaires d’ordre infini et à coefficients constants, Ann. E. N. S., 46 (1929), p. 25-53. · JFM 55.0857.04
[39] I. N. VEKOUA, Sistemy differentsial’nykh ouravnenii, Mat. Sbornik, 31 (73) (1952), p. 217-314.
[40] A. WEIL, L’intégration dans LES groupes topologiques et ses applications, Hermann, Paris 1940. · JFM 66.1205.02
[41] Contributions to the theory of partial differential equations, Princeton 1954. · Zbl 0056.31602
[42] L. EHRENPREIS, Solution of some problems of division I, Amer. Journal of Math., 76 (1954), p. 883-903. · Zbl 0056.10601
[43] L. EHRENPREIS, Solution of some problems of division II, Amer. Journal of Math., 77 (1955), p. 286-292. · Zbl 0064.11504
[44] L. EHRENPREIS, Mean periodic functions I, Amer. Journal of Math., 77 (1955), p. 293-327. · Zbl 0068.31702
[45] L. EHRENPREIS, The division problem for distribution, Proc. Nat. Acad. Sc. 41-10 (1955), p. 756-758. · Zbl 0065.10203
[46] L. EHRENPREIS, Completely inversible operators, Proc. Nat. Acad. Sc. 41-11 (1955), p. 945-946. · Zbl 0066.35001
[47] L. HÖRMANDER, On the theory of general partial differential operators, Acta. Math., 94 (1955) p. 160-248. · Zbl 0067.32201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.